# SDR RAIA201812200007

- Difficulty date: December 20, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 42,142 hours, 25,710 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LATERAL SUPPORT ANGLE IS CRACKED AT FRAME 50- CUT OUT DAMAGED AREA. FAB REPAIR PART 80% PARTIAL INSTALL. REPAIRED CRACKED SUPPORT ANGLE.
